# SDR SIMA200719702

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 5,994 hours, 5,283 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI CHECK, FLIGHT CONTROL JAMMED WHEN MOVING LEFT AILERON CONTROL COLUMN UN-JAMMED AFTER FEW MINUTES.  RETURNED TO THE BLOCK.
